# SDR AALA201708299002

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 9,267 hours, 2,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER EMERGENCY EXIT SIGN BROKEN OFF LOWER FASTENER. REPLACED R4 DOOR EXIT SIGN IAW AMM 33-51-18.
